# SDR SWAA2022053197530

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: 343AB
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB I/B ACCESS PANEL 343AB HAS (1 EACH) METAL SEAL CRACKED. (18-040) / [01] REMOVED AND REPLACED DAMAGE METAL SEAL AT R/H HORIZONTAL STAB. ACCESS PANEL 343 AB; PER REF 737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
